# SDR GUUA94055030609D

- Difficulty date: March 6, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900
- Aircraft serial: UE172
- Aircraft time: 27,660 hours, 32,627 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 1016200144
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT HORIZONTAL STABILIZER UPPER REAR SPAR CAP HAS EXFOLIATION.  REPLACED RIGHT HORIZONTAL STABILIZER UPPER REAR SPAR CAP.
